# SDR AALA20141019006

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 6,637 hours, 802 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 4100945B
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT ENTERTAINMENT SYS WOULD NOT BOOT UP & COOLING FAN INOPERATIVE LIGHT & SMOKE DETECTOR ILLUMINATED.  NO SMOKE WAS NOTICED.  TURNED OFF ENTIRE SYS FOR REMAINDER OF FLIGHT.  FLIGHT LANDED WITHOUT INCIDENT.  IFE COOLING CB & MAIN A/C POWER CYCLED.  ELMS P110 SELF-TEST CARRIED OUT.  NO FAULTS NOTED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
